Cordran SP Cream Overdose
Using too much Cordran SP Cream (flurandrenolide cream), or using it for too long, may cause symptoms of Cushing's syndrome, such as high blood sugar levels and a rounded face. With long-term use, your body may also stop making its own natural steroids. If this is the case, your dosage will be reduced gradually to avoid problems.
Cordran® SP Cream (flurandrenolide cream) is a prescription skin medication used to treat itching and inflammation due to various causes, such as psoriasis or eczema. It belongs to a group of medications known as topical steroids. As with most medications, it is possible to use too much Cordran SP Cream. It is important to seek immediate medical attention if you or someone else may have overdosed on this medication.
Interestingly, serious problems are most likely if too much Cordran SP Cream is used over a prolonged period, rather than in a single, one-time overdose. Long-term use of high doses can cause Cushing's syndrome (a group of symptoms caused by prolonged exposure to steroids).
Signs or symptoms of this problem might include:
- A rounded face
- Unusual body fat distribution (more fat in the trunk, face, and neck, and less fat in the arms and legs)
- High blood sugar.
Let your healthcare provider know if you think you have signs of this problem. It should be noted that this medication is not recommended for use longer than four weeks.
Applying large amounts of Cordran SP Cream for long periods may cause other serious side effects as well. As with all steroids, large doses may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the medicine is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been using too much Cordran SP Cream for a while, you should not stop using it too quickly.